# SDR V0XR20110314003

- Difficulty date: March 14, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 157
- Aircraft time: 23,699 hours, 25,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 1450479001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED ON FWD END OF RT BLEED AIR PACK CONTROL VALVE IN WING ROOT. REMOVED CRACKED BRACKET, RECEIVED NEW BRACKET, LOCATED TO ACFT, DRILLED AND INSTALLED BRACKET IAW SRM 51-40-02.
